# SDR AALA20101105TUL15

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 57,198 hours, 29,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR AREA:  CRACKS IN CUSP SHEET UNDER SEAT TRACK NUMBER 6 AT STATION 219 (MARKED).  INSTALLED RIGHT CUSP SHEET STATIONS 218 TO 237 PER AARD 51-10-00-5 AND BOEING DRAWING 9930538.
